Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 765965, 13 pages
http://dx.doi.org/10.1155/2012/765965
Research Article

Modified Poisson Integral and Green Potential on a Half-Space

Department of Mathematics and Information Science, Henan University of Economics and Law, Zhengzhou 450002, China

Received 16 February 2012; Revised 5 May 2012; Accepted 16 May 2012

Academic Editor: Stefan Siegmund

Copyright © 2012 Lei Qiao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Szegő, Orthogonal Polynomials, vol. 23, American Mathematical Society Colloquium Publications, Providence, RI, USA, 4th edition, 1975.
  2. D. Siegel and E. Talvila, “Sharp growth estimates for modified Poisson integrals in a half space,” Potential Analysis, vol. 15, no. 4, pp. 333–360, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. H. Aikawa, “On the behavior at infinity of nonnegative superharmonic functions in a half space,” Hiroshima Mathematical Journal, vol. 11, no. 2, pp. 425–441, 1981. View at Google Scholar
  4. M. Essén and H. L. Jackson, “On the covering properties of certain exceptional sets in a half-space,” Hiroshima Mathematical Journal, vol. 10, no. 2, pp. 233–262, 1980. View at Google Scholar · View at Zentralblatt MATH
  5. W. K. Hayman and P. B. Kennedy, Subharmonic Functions, vol. 1, Academic Press, London, UK, 1976.
  6. B. Fuglede, “Le théorème du minimax et la théorie fine du potentiel,” Annales de l'Institut Fourier, vol. 15, pp. 65–88, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH